Solving the Stochastic Growth Model by a Discrete-State-Space, Euler-Equation Approach
Marianne Baxter (),
Mario Crucini () and
Journal of Business & Economic Statistics, 1990, vol. 8, issue 1, 19-21
This article describes a method for computing approximate equilibria for stochastic dynamic economies. The method is of general interest because it allows straightforward computation of equilibria in a wide class of economies in which equilibrium is not Pareto optimal. The chief idea is to focus on the Euler equations that characterize equilibrium behavior. Our approach computes approximations to equilibrium decision rules. This approach is "exact" in the sense that our approximate decision rules converge to the true decision rules as the grid over which we compute the decision rules becomes arbitrarily fine.
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:8:y:1990:i:1:p:19-21
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().